# SDR DALA2022051703400

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 CARRIED OUT DVI,HFEC & ULTRASONIC INSPECTION FOUND RH STA 955 FAIL-SAFE STRAP CRACK. CORRECTIVE ACTION: (2236508)
